Research Paper Detail

Existence and Uniqueness of Solutions of Mathematical Models of Predator Prey Interactions

Publisher: Punjab University Journal of Mathematics
Publication Year: 2017

First Author:  Muhammad Shakil Second Author:  Hafiz Abdul Wahab
Third Author:  Saeed Ur Rahman Volume:  49
Publication #:  2 Page #:  75-87
Level:   National Type:  Journal
Email:  saira@cuiatd.edu.pk
Saira Bhatti

Assistant Professor
Mathematics Department
Abbottabad Campus

Profile.. Publications..


Contact Us
Tel: +92-51-9247000-9247002 and 9049802
UAN: +92-51-111-001-007
Reach Us at
Park Road, Tarlai Kalan,
Islamabad 45550, Pakistan


Powered by: ITCentre